Periodic solutions in a discrete model with delay

Zari Dzalilov, Anatoli Ivanov

Research output: Contribution to journalArticlepeer-review


An essentially nonlinear difference equation with delay serving as a mathematical model of several applied problems is considered. Sufficient conditions for the existence of periodic solutions are derived.

Original languageEnglish (US)
Pages (from-to)799-810
Number of pages12
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Issue number6
StatePublished - Dec 1 2011

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Periodic solutions in a discrete model with delay'. Together they form a unique fingerprint.

Cite this